# SDR UALA2012070503593

- Difficulty date: July 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 65,644 hours, 11,600 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: Control Panel
- Part number: 602601
- Condition: Faulty
- Location: Fueling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT WING FILL VALVES INOPERATIVE.  LEFT WING REFUELED MANUALLY.   FOUND MOVEMENT OF REFUEL PANEL WIRE BUNDLE OPENS REFUELING VALVES.  REPLACED INTEGRATED REFUEL PANEL.
